MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION INC AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
During preventative maintenance (pm) performed on april 08, 2024, the autopulse platform (sn (b)(6) failed the load cell characterization test and the backlight of the platform's lcd flickered briefly upon powering on and went dark afterward.No patient involvement.
 
Additional Manufacturer Narrative
During preventative maintenance (pm) performed on april 08, 2024, the autopulse platform (sn (b)(6) failed the load cell characterization test and the backlight of the platform's lcd flickered briefly upon powering on and went dark afterward.The root cause of failed load cell characterization test was due to a failure of load cell module #1, likely attributed to the age of the platform, failed component(s), or mishandling such as a drop.The root cause for the lcd issue was a failed processor board, likely attributed to the age of the device.The autopulse platform was manufactured in 2009 and is over 15 years old, past its expected service life of 5 years.Upon visual inspection, the backlight of the display flickers briefly when switched on and is dark afterwards.The processor board will be replaced to remedy the issue.The autopulse passed the initial functional test without any fault or error.However, the platform failed the load cell characterization test.The load cell module #1 will be replaced to address the issue.Upon service completion, the platform will be subjected to final functional testing to ensure that the device passes all testing criteria.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key19226846
Report Number3010617000-2024-00357
Device Sequence Number20553647
Product Code DRM
UDI-Device Identifier00849111001076
UDI-Public00849111001076
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/28/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown